Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Chronic stomach pain/gastroparesis/nausea/vomiting
Sep 16, 2005

35-y.o. white male with HIV/Hemophilia A, Positive 23 yrs has intractible nausea/vomiting, abd.pain, using lg. amts. of IV anzamet and morphine to control pain/vomiting. No one can explain cause of his intestinal problem;stating gastroparesis but no tx options have helped...No ulcer, other obvious stomach/intestinal probs..help!

Response from Dr. Henry

I assume you have had a complete GI workup including endoscopy/biopsy/evaluation for H pylori, endocrine problems? Marinol, Zofran, nutrition via a PEG tube all might help some patients. KH



Previous
Normal
Next
AIDS and Diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement